The “Cossack-robber” differential game
Differencialʹnye uravneniâ, Tome 19 (1983) no. 8, pp. 1366-1374
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_8_a8,
author = {N. N. Petrov and N. Nikandrovich Petrov},
title = {The {{\textquotedblleft}Cossack-robber{\textquotedblright}} differential game},
journal = {Differencialʹnye uravneni\^a},
pages = {1366--1374},
year = {1983},
volume = {19},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_8_a8/}
}
N. N. Petrov; N. Nikandrovich Petrov. The “Cossack-robber” differential game. Differencialʹnye uravneniâ, Tome 19 (1983) no. 8, pp. 1366-1374. http://geodesic.mathdoc.fr/item/DE_1983_19_8_a8/